ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 399
  • Download : 0
In the present paper, we provide a uniform bound for the annihilators of torsion of Chow groups of the variety of Borel subgroups of a strongly inner linear algebraic group of orthogonal type.
Publisher
INT PRESS BOSTON, INC
Issue Date
2013
Language
English
Article Type
Article
Keywords

INVARIANTS

Citation

MATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614

ISSN
1073-2780
URI
http://hdl.handle.net/10203/190107
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0